# SDR SWIA2018120645329

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 35,712 hours, 34,015 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN RETRACTING GEAR, NOSE GEAR DID NOT GO UP AND LOCK. RECEIVED GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH QRH AND WARMING MESSAGE WENT AWAY. GEAR CAME DOWN AND LOCKED. RETURNED TO FIELD LANDED NORMALLY. (FLT 7429) CLOSED REMOVED AND REPLACED NLG PISTON AXLE ASSEMBLY IAW AMM. PERFORMED NLG STRUT EXTENSION CHECK AND RETRACTION/EXTENSION CHECK. NO FAULTS FOUND.
